MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93550
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a performance decrement and limited benefit resulting in the decision to discontinue use of the device.The patient was placed under general anesthesia on (b)(6) 2025, in order to explant the internal magnet and to transition the patient to a transcutaneous osia implant system on a new internal fixture within the same surgery.

Brand Name
BIM400 IMPLANT MAGNET
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key24141992
Report Number6000034-2026-00255
Device Sequence Number9210637
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)159891(17)260908
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/22/2026
Report Date (Section F) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/08/2026
Device Model Number93550
Device Catalogue Number93550
Device Lot Number159891
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/02/2026
Event Location Hospital
Date Report to Manufacturer01/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR
Patient SexMale
Date Report Sent to FDA01/22/2026